Stability of a parametrically - excited system under two excitations
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/10199Abstract
In this paper, the stability of a parametrically - excited system under two excitations of different orders is studied. It is found that these excitations either enforce their actions or eliminate each other. Hence, the unstable region can be either expanded or restricted.
Downloads
Downloads
Published
30-06-1993
How to Cite
Dinh, N. V. (1993). Stability of a parametrically - excited system under two excitations. Vietnam Journal of Mechanics, 15(2), 27–31. https://doi.org/10.15625/0866-7136/10199
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.